# SDR QXEA9700352

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N452US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11105
- System (JASC): 3350 · Emergency Lighting
- Part: Exit Sign
- Part number: 551590004
- Condition: Malfunction
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GEG - FORWARD CABIN EXIT SIGN INOP.  REPLACED EXIT SIGN CIRCUIT BOARD.  OPERATIONAL CHECK GOOD.
